EconPapers    
Economics at your fingertips  
 

Linearly progressive income taxes and stabilization

Nicolas Dromel () and Patrick Pintus ()

Research in Economics, 2007, vol. 61, issue 1, 25-29

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1090-9443(06)00058-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Linearly Progressive Income Taxes and Stabilization (2007)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:reecon:v:61:y:2007:i:1:p:25-29

Access Statistics for this article

Research in Economics is currently edited by Federico Etro

More articles in Research in Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-05
Handle: RePEc:eee:reecon:v:61:y:2007:i:1:p:25-29